MathSciNet Relay Station
MathSciNet bibliographic data
MR463527 (57 #3474) 33A40 (44A20)
Ismail, Mourad E. H. Integral representations and complete monotonicity of various quotients of Bessel functions. Canad. J. Math. 29 (1977), no. 6, 1198–1207.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement